Cart 0
The Somatic Mitoses of the Mosquito Culex Pipiens

The Somatic Mitoses of the Mosquito Culex Pipiens

$105.00
Title The Somatic Mitoses of the Mosquito Culex Pipiens
Author Hance, Robert T.
Binding PAMPHLET
Publisher Journal of Morphology, Vol. 28, No. 2, March
Publisher Year 1917
Condition Very Good
Description First edition. Offprint. Original wrappers. Reprinted from Journal of Morphology, Vol. 28, No. 2, March 1917. Inscribed presentation copy signed by the author. Ownership stamp from J.T. Baldwin. Morphology. Mosquito. Science. *

Recently Viewed Items

Sale

Unavailable

Sold Out